# SDR CA010313017

- Difficulty date: February 15, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 10,352 hours
- Engine: Lyc O360A1G6D
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Spark Plug
- Part number: RHM38E
- Condition: Damaged
- Location: Engine
- Part time: 300 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE PILOT REPORT RT ENGINE SURGING, THEN COMPLETELY ROUGH RUNNING. ENGINE SHUTDOWN, AIRCRAFT LANDED SAFELY. COMPRESSION TEST REVEALED ONE WEAK CYLINDER 50/80 PSI. BOTH SPARK PLUGS IN THAT CYLINDER SHORTED DUE TO BEING PEENED OVER BY FOREIGN OBJECT BOUNCING BACK AND FORTH IN CYLINDER. SUSPECT CERAMIC PIECE FROM A PLUG CAME OFF AND DID DAMAGE, HOWEVER PIECE NOT FOUND, NEW CYLINER ASSEMBLY INSTALLED, SPARK PLUGS ARE RECONDITIONED IN HOUSE USING CHAMPION PLUG CLEANER/TESTER.
